MAUDE Adverse Event Report: GRENCHEN SYNTHES PRODUKTIONS GMBH 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 20; PLATE, FIXATION, BONE

GRENCHEN SYNTHES PRODUKTIONS GMBH 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 20; PLATE, FIXATION, BONE
Model Number 201.770
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.Device evaluated by mfr: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon was performing a pre-planned bone grafting of a distal tibia non union and removed the 2.4mm cortex screw.This report is for one (1) 2.4 cortex screw slf-tpng t8 sd rec 20.This is report 1 of 6 for complaint (b)(4).

Brand Name
2.4 CORTEX SCREW SLF-TPNG T8 SD REC 20
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
GRENCHEN SYNTHES PRODUKTIONS GMBH
solothurnerstrasse 186
grenchen 2540
SZ  2540
Manufacturer (Section G)
DEPUY MOTION SARL
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12789116
Report Number3009450884-2021-00008
Device Sequence Number11959190
Product Code HRS
UDI-Device Identifier10886982142788
UDI-Public(01)10886982142788
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K002271
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number201.770
Device Catalogue Number201.770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: LCP DISTAL TIBIA T-PLATE; UNK - PLATES: TUBULAR; UNK - SCREWS: 2.7 MM LOCKING; UNK - SCREWS: 3.5 MM LOCKING; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale
Patient Weight104 KG